# SDR CA111213002

- Difficulty date: December 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,041 hours
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) AT FL200, CREW NOTICED A NOISE FROM SOMEWHERE ON THE ACFT.  PNF WENT TO THE CABIN TO INVESTIGATE.  NOISE WAS LOUDER, IN THE VICINITY OF THE LT ENG.  VIBRATION STARTED TO BE NOTICEABLE.  ALL ENG INDICATIONS WERE NORMAL.  PRECAUTIONARY ENG SHUTDOWN COMPLETED, EMER DECLARED.  AFTER LANDING, WALK AROUND BY CREW REVEALED REAR OF ENG WAS DAMAGED.  REFER TO ATTACHED PICTURES.
